# SDR 05FDEA02567

- Difficulty date: August 19, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUT'B L/E FOUND 1EA DOUBLER REPAIR ON SKIN AT XORS 506.    FABRICATED DOUBLER REPAIR IAW SRM 57-10-00 FIGURE 68 VOL.1.
